Home>People>Faculty

GUAN Qi'an
Professor
guanqian@math.pku.edu.cn
Phone :86-10-62764141
Office :1421E

Education

Ph. D


Academy of Mathematics Institute

2011

B. S.

Nankai University

2006

Research Interests

Algebraic number theory.  (MathSciNet)

Selected Publications

1. Q. Guan, X. Zhou: A proof of Demailly's strong openness conjecture, Ann. of Math. (2) 182 (2015), no. 2, 605–616.

2.  Q. Guan, X. Zhou: Effectiveness of Demailly's strong openness conjecture and related problems, Invent. Math. 202 (2015), no. 2, 635–676.

3.  Q. Guan, X. Zhou: Characterization of multiplier ideal sheaves with weights of Lelong number one, Adv. Math. 285 (2015), 1688–1705.

4. Q. Guan, X. Zhou: A solution of an L2 extension problem with an optimal estimate and applications, Ann. of Math. (2) 181 (2015), no. 3, 1139–1208.